RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 2, Pages 65–66 (Mi faa1111)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Completeness of the system of eigenfunctions of a nonelliptic operator on the torus, generated by a Hill operator with a finite-zone potential

Yu. M. Vorob'ev, S. Yu. Dobrokhotov


Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:2, 137–139

Bibliographic databases:

UDC: 517.94
Received: 05.09.1986

Citation: Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Completeness of the system of eigenfunctions of a nonelliptic operator on the torus, generated by a Hill operator with a finite-zone potential”, Funktsional. Anal. i Prilozhen., 22:2 (1988), 65–66; Funct. Anal. Appl., 22:2 (1988), 137–139

Citation in format AMSBIB
\Bibitem{VorDob88}
\by Yu.~M.~Vorob'ev, S.~Yu.~Dobrokhotov
\paper Completeness of the system of eigenfunctions of a nonelliptic operator on the torus, generated by a Hill operator with a finite-zone potential
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 2
\pages 65--66
\mathnet{http://mi.mathnet.ru/faa1111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=947610}
\zmath{https://zbmath.org/?q=an:0718.35067|0655.35062}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 2
\pages 137--139
\crossref{https://doi.org/10.1007/BF01077607}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R699700010}


Linking options:
  • http://mi.mathnet.ru/eng/faa1111
  • http://mi.mathnet.ru/eng/faa/v22/i2/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrei Ya. Maltsev, “Whitham's Method and Dubrovin–Novikov Bracket in Single-Phase and Multiphase Cases”, SIGMA, 8 (2012), 103, 54 pp.  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:310
    Full text:94
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020